RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2017, Volume 27, Issue 3, Pages 355–364 (Mi vuu594)  

MATHEMATICS

On one approach to solving nonhomogeneous partial differential equations

L. I. Rubinaa, O. N. Ul'yanovab

a N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: An approach to obtaining exact solutions for nonhomogeneous partial differential equations (PDEs) is suggested. It is shown that if the right-hand side of the equation specifies the level surface of a solution of the equation, then, in this approach, the search of solutions of considered nonhomogeneous differential equations is reduced to solving ordinary differential equation (ODE). Otherwise, searching for solutions of the equation leads to solving the system of ODEs. Obtaining a system of ODEs relies on the presence of the first derivatives of the sought function in the equation under consideration. For PDEs, which do not explicitly contain first derivatives of the sought function, substitution providing such terms in the equation is proposed. In order to reduce the original equation containing the first derivative of the sought function to the system of ODEs, the associated system of two PDEs is considered. The first equation of the system contains in the left-hand side only first order partial derivatives, selected from the original equation, and in the right-hand side it contains an arbitrary function, the argument of which is the sought unknown function. The second equation contains terms of the original equation that are not included in the first equation of the system and the right-hand side of the first equation in the system created. Solving the original equation is reduced to finding the solutions of the first equation of the resulting system of equations, which turns the second equation of the system into identity. It has been possible to find such solution using extended system of equations for characteristics of the first equation and the arbitrariness in the choice of function from the right-hand side of the equation. The described approach is applied to obtain some exact solutions of the Poisson equation, Monge–Ampere equation and convection–diffusion equation.

Keywords: nonhomogeneous partial differential equations, exact solutions, ODE, systems of ODEs.

Funding Agency Grant Number
Ural Branch of the Russian Academy of Sciences 15-16-1-10


DOI: https://doi.org/10.20537/vm170306

Full text: PDF file (240 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
MSC: 35C05, 35C99
Received: 03.07.2017

Citation: L. I. Rubina, O. N. Ul'yanov, “On one approach to solving nonhomogeneous partial differential equations”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:3 (2017), 355–364

Citation in format AMSBIB
\Bibitem{RubUly17}
\by L.~I.~Rubina, O.~N.~Ul'yanov
\paper On one approach to solving nonhomogeneous partial differential equations
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2017
\vol 27
\issue 3
\pages 355--364
\mathnet{http://mi.mathnet.ru/vuu594}
\crossref{https://doi.org/10.20537/vm170306}
\elib{http://elibrary.ru/item.asp?id=30267246}


Linking options:
  • http://mi.mathnet.ru/eng/vuu594
  • http://mi.mathnet.ru/eng/vuu/v27/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:59
    Full text:11
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018